CureZone   Log On   Join
Re: Mirena IUD Side Effects--WEIGHT GAIN
 
laura2112 Views: 55,044
Published: 14 years ago
 
This is a reply to # 71,454

Re: Mirena IUD Side Effects--WEIGHT GAIN


Hi I read your message about the IUD. I had mine put in about 5 weeks ago. I have yet to stop bleeding. I thought that it might be helpful to you to know that I have also been a basket case from the day I had the IUD put in. Im hoping that the reason for this is the IUD. I have had a rough year though. I lost my father in Jan., single mom and giving a kidney to my mother Aug. 8th. However I have been more stressed in the last 5 weeks than I have ever been in my life. When I lost my father I knew than that I was giving my mom a kidney and was handling things fine! The only thing that has changed is that about the time I had the IUD is when I have had difficulty handeling situations that I have had no problems handling in the past. I hope this message is helpful to you. Please feel free to email me back at anytime. Good luck to you.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.656 sec, (1)